# SDR SWAA2015020436310

- Difficulty date: January 23, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 42,989 hours, 24,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500A, BETWEEN STRINGER 9L TO 8L.  REPAIRED FRAME IAW ACO & EA.
